# SDR 97ZZZM202

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165G
- Make and model: Gulstm G1159A
- Aircraft serial: 414
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Striker Arm
- Part number: 1159LM203081
- Condition: Cracked
- Location: Lt Mlg
- Part time: 5,350 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE A/C DEPARTED SFA EN ROUTE TO LGA, WHEN THE LANDING GEAR WAS SELECTED UP THE LEFT MLG DID NOT RETRACT.  THE A/C RETURNED TO SFA AND LANDED WITHOUT INCIDENT.  AN EXAMINATION OF THE AFT TIMING VALVE REVEALED A SMALL CRACK IN THE STRIKER ARM, THIS ALLOWED THE LEFT MLG DOOR AFT TIMING VALVE TO GO OUT OF RIG.  THE AIRCRAFT WAS FERRIED WITH THE GEAR DOWN TO A BASE WHERE THE ARM WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  THE CRACK STARTED IN A HOLE DRILLED FOR SAFTY WIRE.  THE CRACK IS ONLY .25 INCH LONG AND IS DIFFICULT TO SEE.  (M)
